# SDR DALA2024011900819

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N384DN
- Make and model: Airbus A321-211
- Aircraft serial: 8974
- Aircraft time: 14,564 hours, 6,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3084 AFT LT ESCAPE SLIDE LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED THE AFT LEFT DOOR SLIDE IAW A321 JIC 2561-4001-LA. OPS TEST GOOD. (5525586)
